I am on yasmin. I didnt start taking it for birth control reasons and was not really informed of the birth control part of the pill when i started taking it as i wasnt sexually active. On the 22 November me and my bf had sex and the condom broke. We have been together for 6 years and sexually active for 3 we have never had anything like this happen. I was scared and took plan b about 10hours later. This morning (Desember 1st) at 3 am i woke up from nausea and pain in my stomach... i felt some abdominal pain since taking plan b so i thought it was side effects but its a week later so im not sure anymore and it feels sharper than before. I also had a fever and dizziness when i woke up. I am not sure if the symptoms can have anything to do with plan b so i am very stressed and scared that i might be pregnant or something else is wrong! I am 19 and still live at home my doctor... is my stepdad so i cant talk to him about this i need an honest opinion on what to do or what might be wrong??
I need help! weird symptoms and not sure if its the cause of plan b?
- 1 Dec 2014 by anonymous789
- 1 December 2014
- plan b, yasmin, birth control, symptom, pill
Added 1 Dec 2014:
Also my nausea and dizziness went away when i woke up again. Its only the stomach pain left light cramps and sometimes it feels like a burning feeling. I have to urinate more often too. Tanx
The plan B is the cause of your problems. You didn't need it, since you are on yasmin. Plan B will effect you all month. It will probably delay your period. If you take your yasmin the same time every day, you don't need to worry about pregnancy. You have less then a 1% chance of pregnancy. Fever isn't a sign of plan B or pregnancy. If that continues you may need to find out why you have it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Nov 2012 • 2 answers
I was wondering about side effects for yasmin 21pills. am I gonna have them everytime I take a pill?
Posted 7 Dec 2014 • 1 answer
Posted 10 Jan 2016 • 1 answer
Posted 23 May 2016 • 1 answer
Posted 29 Jan 2018 • 1 answer